# SDR DXTA2009031303541

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 2,430 hours, 1,590 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: No Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NO TAKEOFF LIGHT ILLUMINATED. CHECKED THE NO TAKEOFF CONFIGURATIONS PAGE AND THE ROLL SYSTEM WAS DISPLAYED. ILLUMINATED 2 SECONDS AFTER THROTTLE IN T/O DETENT. ROLL SYSTEM CONTROL FAULT CAS DID NOT DISPLAY.  CHECKED FOR AIRCRAFT HISTORY AND INTERROGATED CALL FOR FAULTS BUT FOUND NONE,  SUGGESTED TO TAKE ACFT TO T/O POWER TO DUPLICATE. NO FAULTS FOUND. ALSO CHECK ALIGNMENT OF THE RACE SPOILER IL WITH BOX, FOUND ALIGNED, NO DEFECTS NOTED. INFORMED MCC CUSTOMER WAS NORMAL AT THIS TIME. ALL WORK ACCOMPLISHED IAW MM 22-12-00 AND 45-40-00.
